# SDR 20000914SH009

- Difficulty date: September 8, 2000
- Submitted: September 14, 2000
- Operation: General aviation
- Aircraft: N3MU
- Make and model: Beech 58
- Aircraft serial: TH1864
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Bolt
- Part number: AN3C15
- Condition: Missing
- Location: Tail Pipe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN FOR MAINTENANCE WITH MISSING FLANGE BOLTS, BOLTS NOT OF STAINLESS STEEL  INSTALLED CAUSING FLANGE BOLT HOLES TO ELONGATE AND POSSIBLE PIPE SEPARATION.  NEW AIRCRAFT RECEIVED WITH STANDARD BOLTS INSTALLED.  NO INSTALL INSTRUCTIONS IN MM.  (X)
